| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 207, 194 and 115 mg/dl.The customer's expected fasting blood glucose test result range is 70 - 140 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 12/15/2017 and open vial date is (b)(6) 2016.The customer stated he is insulin dependent.The meter memory was reviewed for previous test result history (date/time not set): (b)(4).